關鍵字查詢 | 類別:期刊論文 | | 關鍵字:On a Mixed-Type Randomized Rule for Selecting Superior Binomial Models

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 75/1 管科系 黃文濤 教授 期刊論文 發佈 On a Mixed-Type Randomized Rule for Selecting Superior Binomial Models , [75-1] :On a Mixed-Type Randomized Rule for Selecting Superior Binomial Models期刊論文On a Mixed-Type Randomized Rule for Selecting Superior Binomial ModelsHuang, Wen-tao; Saleh, A. K. Md. Ehsanes淡江大學經營決策學系Binomial models; Randomized selection rules; Mixed-type selection rules; Preliminary testsWILEY-VCH Verlag GmbH & Co. KGaABiometrical journal 29(7), pp.857-863tku_id: 000005697;Submitted by 曉芬 游 (139570@mail.tku.edu.tw) on 2011-10-20T08:07:52Z No. of bitstreams: 0;Made available in DSpace on 2011-10-20T08:07:53Z (GMT). No. of bitstreams: 0en1521-4036國外<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/64889</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果